Vol. 74, No. 2, 1978

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Several dimensional properties of the spectrum of a uniform algebra

Richard F. Basener

Vol. 74 (1978), No. 2, 297–306
Abstract

The author has previously introduced a generalized Šilov boundary which seems useful in studying analytic structure of several dimensions in the spectrum of a uniform algebra A. Related generalizations of A-convexity, A-polyhedra, etc. are developed here. Several different but equivalent approaches to these various generalizations are described. The generalized boundaries discussed here are related to the “q-holomorphic functions” of the author, and to A-holomorphic convexity.

Mathematical Subject Classification 2000
Primary: 32E25
Secondary: 46J10
Milestones
Received: 24 June 1977
Published: 1 February 1978
Authors
Richard F. Basener